# SDR SWAA2019080135483

- Difficulty date: July 14, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Bs 958-985
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 CREASE BEAM INNER CHORD UPPER FLANGE CORRODED BETWEEN BS. 958 TO BS. 985, RBL 51, AROUND NUT PLATES.  R&R CREASE BEAMS IAW DWG AND SRM.
